# SDR YENA2021062200381

- Difficulty date: June 17, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 28,819 hours, 8,984 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 943, RNO-LAX. FUME EVENT OIL FUMES IN COCKPIT ON TAKEOFF FOR 3-5 MINUTES. OIL FUMES IN COCKPIT AND AFT AND FWD CABIN ON APPROACH ABOUT 2300 GEAR DOWN; PERFORMED LEVEL C DECONTAMINATION OF THE ECS PER AMM 21-00-00615-804A . AC OK FOR SVC.
